Alert archive / Kansas / River Flood Warnings in 2017
River Flood Warning 30, NWS Wichita, KS
NWS Wichita, KS issued this river flood warning at May 3, 2017, 1:53 PM CDT for Cowley County, Kansas. It took effect at May 4, 2017, 8:42 AM CDT. It was in force for 3 days.
The area
The outline as issued.
The facts
- Issued
- May 3, 2017, 1:53 PM CDT (18:53 UTC)
- In effect from
- May 4, 2017, 8:42 AM CDT
- Expired
- May 7, 2017, 11:00 AM CDT
- In force
- 3 days
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Flood severity
- Minor
County Cowley County, KS
The radar
The Wichita radar (KICT), 72 km from the middle of the area, began a volume at 18:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Arkansas River at Arkansas City (ARCK1). The gauge peaked at 11.84 ft at May 5, 2017, 5:00 AM CDT.
- Action stage
- 9 ft
- Minor stage
- 11 ft
- Moderate stage
- 17 ft
- Major stage
- 21 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07146500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
463
WGUS43 KICT 031853
FLWICT
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE WICHITA KS
153 PM CDT WED MAY 3 2017
...The National Weather Service in Wichita has issued a flood warning
for the following river in Kansas...
Arkansas River At Arkansas City affecting Cowley County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive into flooded areas or go around barricades. Nearly two
feet of water will carry most vehicles away. Turn around don't drown.
&&
KSC035-040853-
/O.NEW.KICT.FL.W.0030.170504T1342Z-170507T1600Z/
/ARCK1.1.ER.170504T1342Z.170505T1800Z.170507T0400Z.NO/
153 PM CDT WED MAY 3 2017
The National Weather Service in Wichita, KS has issued a
* Flood Warning for
The Arkansas River At Arkansas City.
* From Thursday morning until Sunday morning.
* At 1:00 PM Wednesday the stage was 9.0 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Thursday morning and continue
to rise to near 12.4 feet by Friday early afternoon. The river will
fall below flood stage by Saturday before midnight.
* Impact...At 11.0 feet...Flooding of agricultural lands can be
expected with bank overflows on west side of river. West Chestnut
Avenue west of the river floods.
&&
FLD OBSERVED FORECAST 7 AM
Location STG STG DAY TIME Thu Fri Sat
Arkansas City 11.0 9.0 Wed 01 PM 10.8 12.3 11.8
&&
LAT...LON 3717 9704 3710 9703 3700 9684 3700 9703
3703 9713 3715 9722
$$
JAS9 follow-up statements
358
WGUS83 KICT 040314
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1014 PM CDT WED MAY 3 2017
...The flood warning continues for the following river in Kansas...
Arkansas River At Arkansas City affecting Cowley County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive into flooded areas or go around barricades. Nearly two
feet of water will carry most vehicles away. Turn around don't drown.
&&
KSC035-041714-
/O.EXT.KICT.FL.W.0030.170504T1536Z-170507T1200Z/
/ARCK1.1.ER.170504T1536Z.170505T1800Z.170507T0000Z.NO/
1014 PM CDT WED MAY 3 2017
The Flood Warning continues for
The Arkansas River At Arkansas City.
* From Thursday morning until Sunday morning.
* At 10:00 PM Wednesday the stage was 10.0 feet and rising.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late Thursday morning and
continue to rise to near 12.0 feet by Friday early afternoon. The
river will fall below flood stage by Saturday evening.
* Impact...At 11.0 feet...Flooding of agricultural lands can be
expected with bank overflows on west side of river. West Chestnut
Avenue west of the river floods.
&&
FLD OBSERVED FORECAST 7 PM
Location STG STG DAY TIME Thu Fri Sat
Arkansas City 11.0 10.0 Wed 10 PM 11.4 12.0 11.0
&&
LAT...LON 3717 9704 3710 9703 3700 9684 3700 9703
3703 9713 3715 9722
$$115
WGUS83 KICT 040921
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
421 AM CDT THU MAY 4 2017
...The flood warning continues for the following river in Kansas...
Arkansas River At Arkansas City affecting Cowley County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive into flooded areas or go around barricades. Nearly two
feet of water will carry most vehicles away. Turn around don't drown.
&&
KSC035-042321-
/O.EXT.KICT.FL.W.0030.170504T2200Z-170506T2000Z/
/ARCK1.1.ER.170504T2200Z.170505T1200Z.170506T0800Z.NO/
421 AM CDT THU MAY 4 2017
The Flood Warning continues for
The Arkansas River At Arkansas City.
* From this afternoon until Saturday afternoon.
* At 4:00 AM Thursday the stage was 10.4 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late this afternoon and
continue to rise to near 11.5 feet by Friday morning. The river
will fall below flood stage by early Saturday morning.
* Impact...At 11.0 feet...Flooding of agricultural lands can be
expected with bank overflows on west side of river. West Chestnut
Avenue west of the river floods.
&&
FLD OBSERVED FORECAST 7 AM
Location STG STG DAY TIME Fri Sat Sun
Arkansas City 11.0 10.4 Thu 4 AM 11.5 10.8 9.7
&&
LAT...LON 3717 9704 3710 9703 3700 9684 3700 9703
3703 9713 3715 9722
$$910
WGUS83 KICT 041254
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
754 AM CDT THU MAY 4 2017
...The flood warning continues for the following river in Kansas...
Arkansas River At Arkansas City affecting Cowley County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive into flooded areas or go around barricades. Nearly two
feet of water will carry most vehicles away. Turn around don't drown.
&&
KSC035-050254-
/O.EXT.KICT.FL.W.0030.170504T2200Z-170506T2200Z/
/ARCK1.1.ER.170504T2200Z.170505T1200Z.170506T1000Z.NO/
754 AM CDT THU MAY 4 2017
The Flood Warning continues for
The Arkansas River At Arkansas City.
* From this afternoon until Saturday afternoon.
* At 7:00 AM Thursday the stage was 10.5 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late this afternoon and
continue to rise to near 11.5 feet by Friday morning. The river
will fall below flood stage by Saturday morning.
* Impact...At 11.0 feet...Flooding of agricultural lands can be
expected with bank overflows on west side of river. West Chestnut
Avenue west of the river floods.
&&
FLD OBSERVED FORECAST 7 AM
Location STG STG DAY TIME Fri Sat Sun
Arkansas City 11.0 10.5 Thu 07 AM 11.5 10.9 10.0
&&
LAT...LON 3717 9704 3710 9703 3700 9684 3700 9703
3703 9713 3715 9722
$$280
WGUS83 KICT 041850
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
150 PM CDT THU MAY 4 2017
...The flood warning continues for the following river in Kansas...
Arkansas River At Arkansas City affecting Cowley County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive into flooded areas or go around barricades. Nearly two
feet of water will carry most vehicles away. Turn around don't drown.
&&
KSC035-050850-
/O.EXT.KICT.FL.W.0030.170504T1850Z-170507T0000Z/
/ARCK1.1.ER.170504T1707Z.170505T1800Z.170506T1200Z.NO/
150 PM CDT THU MAY 4 2017
The Flood Warning continues for
The Arkansas River At Arkansas City.
* From this afternoon until Saturday evening.
* At 1:00 PM Thursday the stage was 11.0 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 11.7 feet by
early Friday afternoon. The river will fall below flood stage
Saturday morning.
* Impact...At 11.0 feet...Flooding of agricultural lands can be
expected with bank overflows on west side of river. West Chestnut
Avenue west of the river floods.
&&
FLD OBSERVED FORECAST 7 AM
Location STG STG DAY TIME Fri Sat Sun
Arkansas City 11.0 11.0 Thu 01 PM 11.6 11.0 10.0
&&
LAT...LON 3717 9704 3710 9703 3700 9684 3700 9703
3703 9713 3715 9722
$$737
WGUS83 KICT 050131
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
831 PM CDT THU MAY 4 2017
...The flood warning continues for the following river in Kansas...
Arkansas River At Arkansas City affecting Cowley County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive into flooded areas or go around barricades. Nearly two
feet of water will carry most vehicles away. Turn around don't drown.
&&
KSC035-051531-
/O.CON.KICT.FL.W.0030.000000T0000Z-170507T0000Z/
/ARCK1.1.ER.170504T1707Z.170505T0600Z.170506T1200Z.NO/
831 PM CDT THU MAY 4 2017
The Flood Warning continues for
The Arkansas River At Arkansas City.
* Until Saturday afternoon.
* At 8:00 PM Thursday the stage was 11.6 feet and rising.
* Flood stage is 11.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 11.9 feet by
early Friday morning then will fall below flood stage
Saturday morning.
* Impact...At 11.0 feet...Flooding of agricultural lands can be
expected with bank overflows on west side of river. West Chestnut
Avenue west of the river floods.
&&
FLD OBSERVED FORECAST 7 PM
Location STG STG DAY TIME Fri Sat Sun
Arkansas City 11.0 11.6 Thu 8 PM 11.5 10.5 9.6
&&
LAT...LON 3717 9704 3710 9703 3700 9684 3700 9703
3703 9713 3715 9722
$$397
WGUS83 KICT 051255
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
755 AM CDT FRI MAY 5 2017
...The flood warning continues for the following river in Kansas...
Arkansas River At Arkansas City affecting Cowley County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive into flooded areas or go around barricades. Nearly two
feet of water will carry most vehicles away. Turn around don't drown.
&&
KSC035-060255-
/O.CON.KICT.FL.W.0030.000000T0000Z-170507T0000Z/
/ARCK1.1.ER.170504T1707Z.170505T0600Z.170506T1200Z.NO/
755 AM CDT FRI MAY 5 2017
The Flood Warning continues for
The Arkansas River At Arkansas City.
* Until Saturday evening.
* At 7:00 AM Friday the stage was 11.7 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
Saturday morning.
* Impact...At 11.0 feet...Flooding of agricultural lands can be
expected with bank overflows on west side of river. West Chestnut
Avenue west of the river floods.
&&
FLD OBSERVED FORECAST 7 AM
Location STG STG DAY TIME Sat Sun Mon
Arkansas City 11.0 11.7 Fri 7 AM 11.0 10.0 9.3
&&
LAT...LON 3717 9704 3710 9703 3700 9684 3700 9703
3703 9713 3715 9722
$$695
WGUS83 KICT 051847
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
147 PM CDT FRI MAY 5 2017
...The flood warning continues for the following river in Kansas...
Arkansas River At Arkansas City affecting Cowley County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive into flooded areas or go around barricades. Nearly two
feet of water will carry most vehicles away. Turn around don't drown.
&&
KSC035-060847-
/O.CON.KICT.FL.W.0030.000000T0000Z-170507T0000Z/
/ARCK1.1.ER.170504T1707Z.170505T0600Z.170506T1200Z.NO/
147 PM CDT FRI MAY 5 2017
The Flood Warning continues for
The Arkansas River At Arkansas City.
* Until Saturday evening.
* At 1:00 PM Friday the stage was 11.5 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
Saturday morning.
* Impact...At 11.0 feet...Flooding of agricultural lands can be
expected with bank overflows on west side of river. West Chestnut
Avenue west of the river floods.
&&
FLD OBSERVED FORECAST 7 AM
Location STG STG DAY TIME Sat Sun Mon
Arkansas City 11.0 11.5 Fri 01 PM 11.0 10.0 9.3
&&
LAT...LON 3717 9704 3710 9703 3700 9684 3700 9703
3703 9713 3715 9722
$$
bk168
WGUS83 KICT 060100
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
800 PM CDT FRI MAY 5 2017
...The flood warning continues for the following river in Kansas...
Arkansas River At Arkansas City affecting Cowley County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive into flooded areas or go around barricades. Nearly two
feet of water will carry most vehicles away. Turn around don't drown.
&&
KSC035-061400-
/O.EXT.KICT.FL.W.0030.000000T0000Z-170506T1400Z/
/ARCK1.1.ER.170504T1707Z.170505T0600Z.170506T0200Z.NO/
800 PM CDT FRI MAY 5 2017
The Flood Warning continues for
The Arkansas River At Arkansas City.
* Until Saturday morning.
* At 7:00 PM Friday the stage was 11.1 feet and falling.
* Flood stage is 11.0 feet.
* Minor flooding is occurring.
* Forecast...The river will continue to fall to below flood stage by
tonight.
* Impact...At 11.0 feet...Flooding of agricultural lands can be
expected with bank overflows on west side of river. West Chestnut
Avenue west of the river floods.
&&
FLD OBSERVED FORECAST 7 PM
Location STG STG DAY TIME Sat Sun Mon
Arkansas City 11.0 11.1 Fri 7 PM 9.6 8.7 8.4
&&
LAT...LON 3717 9704 3710 9703 3700 9684 3700 9703
3703 9713 3715 9722
$$444
WGUS83 KICT 060447
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1147 PM CDT FRI MAY 5 2017
...The flood warning is cancelled for the following river in
Kansas...
Arkansas River At Arkansas City affecting Cowley County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive into flooded areas or go around barricades. Nearly two
feet of water will carry most vehicles away. Turn around don't drown.
&&
KSC035-060517-
/O.CAN.KICT.FL.W.0030.000000T0000Z-170506T1400Z/
/ARCK1.1.ER.170504T1707Z.170505T0600Z.170506T0247Z.NO/
1147 PM CDT FRI MAY 5 2017
The Flood Warning is cancelled for
The Arkansas River At Arkansas City.
* At 11:00 PM Friday the stage was 10.9 feet.
* Flood stage is 11.0 feet.
* Fell below flood stage at 9:47 PM Friday.
* Forecast...The river will continue to fall to 9.1 feet by Sunday
morning.
* Impact...At 11.0 feet...Flooding of agricultural lands can be
expected with bank overflows on west side of river. West Chestnut
Avenue west of the river floods.
&&
FLD OBSERVED FORECAST 7 AM
Location STG STG DAY TIME Sat Sun Mon
Arkansas City 11.0 10.9 Fri 11 PM 10.3 9.1 8.5
&&
LAT...LON 3717 9704 3710 9703 3700 9684 3700 9703
3703 9713 3715 9722
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this river flood warning went out at May 3, 1:13 PM CDT, 40 minutes earlier.
Area forecast discussion, May 3, 1:13 PM CDT, 40 minutes before
Area Forecast Discussion National Weather Service Wichita KS 113 PM CDT Wed May 3 2017 .UPDATE... Issued at 1025 AM CDT Wed May 3 2017 Departing Mesoscale convective complex (MCS) continues to make progress to the east of the forecast area this morning, with just some wraparound light showers or sprinkles in the trowal axis currently located along the KS Turnpike. Expect the MCS showers to slowly shift east of the forecast area this morning. So plan on letting the flash flood watch go for SE KS with the midday update. Next concern will be main upper level shortwave currently across Central KS will sweep into Central KS for the afternoon hours. As this shortwave shifts over the forecast area, lapse rates will steepen. This could lead to renewed thunderstorm development this afternoon, as most unstable CAPE values potentially climb to around, 500 J/KG. The renewed convective chance is highly conditional on whether cloud cover can clear out enough across Central KS, so heating will lead to additional CU/storm development. Current visible satellite imagery, is already showing some breaks/thinning in the cloud cover in the vicinity of where this shortwave is, so expect Cumulus clouds and scattered storms to redevelop this afternoon across Central KS. Given the steep lase rates and stretching in the low layers, could see a few strong storms this afternoon for areas west of I-135, with dime size hail the main concern. Not sure how far east the storms will get as the shortwave moves east, before sunset, as most of the scattered convection will be diurnally driven. Ketcham && .SHORT TERM...(Today through Friday night) Issued at 313 AM CDT Wed May 3 2017 An ongoing, west-east oriented mesoscale convective complex over southern Kansas and northern Oklahoma early this morning, is being aided by a 60 knot southerly low-level jet, along with a coupled upper level jet structure. As the low-level jet veers early this morning, the MCS is expected to propagate eastward, with the brunt of it shifting to east of the Kansas Turnpike in the 12-15 UTC time- frame, before moving out of southeast Kansas. With precipitable water around 1.25 inches, locally heavy rainfall rates and renewed/aggravated flooding problems are possible, especially over far southeastern Kansas where the past weeks rainfall has been 300- 500% of normal. Will maintain the ongoing flash flood watch for this concern. A trailing upper-level pv anomaly over the Northern High Plains early this morning, will move southeastward into the Central/Southern Plains this afternoon into tonight, which will result in an upper low forming over the Lower Mississippi Valley on Thursday. Very cold air aloft, associated with this pv anomaly and sufficient diurnal heating should allow for widely scattered showers/thunderstorms across mainly central/south-central Kansas this afternoon/evening. Despite weak instability, steep low-mid level lapse rates along with the cold air aloft could yield small hail in a few of the storm cores this afternoon/early evening. Breezy northerly winds can be expected Thursday behind the departing upper low. Temperatures will return to around seasonal normals for Friday with full sunshine and lighter winds. .LONG TERM...(Saturday through Tuesday) Issued at 313 AM CDT Wed May 3 2017 The medium range models including ensemble data were in fairly good agreement in depicting an amplified upper level height pattern across North America during this extended period. Mean longwave troughs are indicated over the northeast CONUS and southwest CONUS, with upper ridging over the Plains. This pattern supports temperatures at least slightly above seasonal averages, with dry weather prevailing and plenty of sunshine daily. && .AVIATION...(For the 18Z TAFS through 18Z Thursday afternoon) Issued at 1254 PM CDT Wed May 3 2017 Leftover cloudiness from last nights convective complex will continue to thin across most of the forecast area, with some lingering MVFR scattered clouds over the ern half of the forecast area. Could also see a few sprinkles over SE KS as well. Clearing across Central KS may lead to some renewed cumulus development and possible scattered SHRA/TSRA development for areas W of I-135 for the afternoon hours, as a strong impulse moves across the area with steep lapse rates. So will go with a VCTS for the KRSL/KSLN/KGBD and KICT. Not sure how far east the scattered convection will get, as the storms will be diurnally driven, so a little more uncertain whether the VCTS will be needed for KICT as the storms diminish after sunset. Ketcham && .PRELIMINARY POINT TEMPS/POPS... Wichita-KICT 60 44 67 45 / 40 20 0 0 Hutchinson 60 44 67 43 / 20 30 0 0 Newton 59 42 66 44 / 30 20 0 0 ElDorado 56 42 66 44 / 60 20 0 0 Winfield-KWLD 57 43 68 45 / 50 20 10 0 Russell 61 42 68 42 / 40 30 0 0 Great Bend 61 42 68 42 / 40 30 0 0 Salina 60 44 68 44 / 30 30 0 0 McPherson 60 43 67 43 / 20 30 0 0 Coffeyville 55 44 66 46 / 80 20 10 0 Chanute 54 43 66 45 / 90 20 10 0 Iola 52 42 65 45 / 90 20 10 0 Parsons-KPPF 54 44 66 46 / 80 20 10 0 && .ICT WATCHES/WARNINGS/ADVISORIES... None. && UPDATE...Ketcham SHORT TERM...JMC LONG TERM...JMC AVIATION...Ketcham
Hazardous weather outlook, May 3, 10:41 AM CDT, 3 hours 12 minutes before
Hazardous Weather Outlook National Weather Service Wichita KS 1041 AM CDT Wed May 3 2017 KSZ032-033-047>053-067>072-082-083-091>096-098>100-041545- Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion-Chase- Reno-Harvey-Butler-Greenwood-Woodson-Allen-Kingman-Sedgwick-Harper- Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua-Montgomery-Labette- 1041 AM CDT Wed May 3 2017 This hazardous weather outlook is for portions of Central Kansas, South Central Kansas and Southeast Kansas. .DAY ONE...Today and Tonight Flooding continues along the Neosho River in far Southeast Kansas. For further details, please refer to updated flood statements. Isolated to widely scattered thunderstorms are possible this afternoon and early this evening, across mainly central and south central Kansas. While severe weather is not expected, a few strong storms may produce some dime size hail, brief heavy rain and gusty winds. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Ongoing river flooding is expected along the Neosho River in far southeast Kansas through at least Thursday. Otherwise, no hazardous weather is expected from Thursday through Tuesday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated today or tonight. && For a graphical version of this information, see our webpage at: http://weather.gov/wichita/hwo/ JMC/Ketcham
In the hours before
Local storm report, May 3, 7:55 AM CDT, 5 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
755 AM CDT WED MAY 03 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN CHAUTAUQUA 37.02N 96.18W
05/03/2017 M2.93 INCH CHAUTAUQUA KS CO-OP OBSERVER
&&
JASThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 3, 1:29 AM CDT | Special Weather Statement | ICT | Cowley | 31 min |
| May 3, 1:46 AM CDT | Special Weather Statement | ICT | Harper | 29 min |
| May 3, 2:15 AM CDT | Special Weather Statement | ICT | Sumner | 30 min |
| May 3, 2:50 AM CDT | Special Weather Statement | ICT | Cowley | 25 min |
| May 3, 3:25 AM CDT | Special Weather Statement | ICT | Chautauqua | 35 min |
| May 3, 1:52 PM CDT | River Flood Warning | ICT | Sumner | 25 hr |
| May 3, 5:06 PM CDT | Special Weather Statement | ICT | Rice | 24 min |
| May 3, 5:52 PM CDT | Special Weather Statement | ICT | Reno | 23 min |
| May 3, 6:18 PM CDT | Special Weather Statement | ICT | Kingman, Reno | 42 min |
Nearby
River Flood Warnings in Kansas, 2017Every river flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.